Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Trace Formula for Hankel Operators

Aurelian Gheondea and Raimund J. Ober
Proceedings of the American Mathematical Society
Vol. 127, No. 7 (Jul., 1999), pp. 2007-2012
Stable URL: http://www.jstor.org/stable/119434
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Trace Formula for Hankel Operators
Preview not available

Abstract

We show that if G is an operator valued analytic function in the open right half plane such that the Hankel operator HG with symbol G is of trace-class, then G has continuous extension to the imaginary axis, G(∞ ):= $\underset \smallmatrix r\rightarrow \infty \\ r\in {\Bbb R} \endsmallmatrix \to{\lim}$G(r) exists in the trace-class norm, and tr(HG) = 1/2 tr(G(0) - G(∞ )).

Page Thumbnails

  • Thumbnail: Page 
2007
    2007
  • Thumbnail: Page 
2008
    2008
  • Thumbnail: Page 
2009
    2009
  • Thumbnail: Page 
2010
    2010
  • Thumbnail: Page 
2011
    2011
  • Thumbnail: Page 
2012
    2012